I am Bi-polar and have gained a lot of weight with my meds. My Dr. started me on Topamax to help me loose some of the weight. I have heard that this is suppose to be instant, but this is not my case. Can anyone shed some light on your dosage and how long before you started seeing a decrease in your appetite and weight loss? I had been on 50 mg for 5 days and went up to 100 mgs last night.
I noticed it after a few months, nothing is instant.....once it started though I was losing 5 lbs a week until a leveled off I went from a size 22 to a 7 lost 86 lbs.....I went off to see if It would stay off and my family was complaining that I was too thin. I now am inching back up... now a size 10 and I have gone back on it so we'll see if it does the same thing this time around, sorry family , i like looking like a teenager again.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.